Share Facebook
Crohn's Disease Forum » General IBD Discussion » Pseudomembranous colitis


03-18-2013, 10:40 PM   #1
Naturelover
Senior Member
 
Naturelover's Avatar
 
Join Date: Jul 2012
Location: Westminster, Maryland

My Support Groups:
Pseudomembranous colitis

Can IV Clindamycin cause pseudomembranous colitis or does one have to be taking oral Clindamycin to get pseudomembranous colitis?
03-19-2013, 03:18 AM   #2
David
Co-Founder
 
David's Avatar
 
Join Date: Feb 2006
Location: Naples, Florida
IV and oral can both lead to c.diff infection. It disrupts intestinal flora and the c.diff takes advantage.
03-19-2013, 11:23 AM   #3
Ihurt
Senior Member
 
Join Date: Mar 2012
Location: United States

My Support Groups:
Clindamycin is a toxic drug. It has a very high rate of causing C-diff. In fact it is notorious for causing C-diff. They should pull that drug from the market in my opinion. So many have gotten ill after taking that drug it seems. But yeah, any form of that drug can cause issues...






Can IV Clindamycin cause pseudomembranous colitis or does one have to be taking oral Clindamycin to get pseudomembranous colitis?
Reply

Crohn's Disease Forum » General IBD Discussion » Pseudomembranous colitis
Thread Tools


All times are GMT -5. The time now is 03:52 PM.
Copyright 2006-2017 Crohnsforum.com